# SDR SWAA2021120749978

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/W FUEL PANEL 534BB INNER SURFACE CORROSION.  REMOVED CORROSION IAW SRM 51-10-02-0G-0.   FOUND WITHIN LIMITS IAW SRM 57-20-01-2R-1, FIG 203, DETAIL B-B.  TREATED REWORKED AREA OF PANEL IAW SRM 51-10-02-0G-0.
